TITLE

Human papillomavirus vaccine recombinant quadrivalent/meningococcal vaccine groups A C Y W-135 conjugate

PUB. DATE
May 2008
SOURCE
Reactions Weekly;5/17/2008, Issue 1202, p18
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes two cases of the development of syncope following treatment of human papillomavirus vaccine (HPV) recombinant quadrivalent/meningococcal vaccine A C Y W-135 conjugate. It references a study by A. Sutherland et al, published in the May 2008 issue of the "Morbidity and Mortality Weekly Report." Details on the complaints experienced by each patient following treatment of HPV vaccine are presented.
ACCESSION #
32205387

 

Related Articles

  • Syncope and seizures following human papillomavirus vaccination: a retrospective case series. Crawford, Nigel W.; Clothier, Hazel J.; Ella, Sonja; Lazzaro, Teresa; Royle, Jenny; Buttery, Jim P. // Medical Journal of Australia;1/3/2011, Vol. 194 Issue 1, p16 

    The article presents a study on the development of syncope and seizures after quadrivalent (4v) human papillomavirus (HPV) vaccination. Researchers examined retrospective case studies from the Surveillance of Adverse Events Following Vaccination in the Community (SAEFVIC) in Victoria from May...

  • Statement on safety of HPV vaccine.  // WHO Drug Information;2008, Vol. 22 Issue 1, p13 

    The article reports on two cases of deaths in women who had previously received the Gardasil human papillomaviruses (HPV) vaccine in Europe. The European Medicines Agency (EMEA) revealed that they had received reports of death cases, sudden and unexpected deaths of two women who received the...

  • Flecainide.  // Reactions Weekly;2/14/2009, Issue 1239, p16 

    The article describes the case of a woman who experienced an episode of syncope with Brugada-like electrocardiogram (ECG) changes during treatment with flecainide to shorten her QT-3 syndrome interval. Her history was significant for treatment with oral flecainide which was discontinued due to...

  • Galantamine.  // Reactions Weekly;1/26/2008, Issue 1186, p22 

    The article describes the case of a man who experienced delirium, QT-interval prolongation and syncope while receiving galantamine for mild dementia. Galantamine is given to patient as part of a pharmacotherapy regimen that also included irbesartan. He was treated with enoxaparin sodium and...

  • Boceprevir: Syncope: case report.  // Reactions Weekly;Dec2013, Issue 1481, p10 

    The article presents a case study of a 64-year-old man who experienced syncope during his treatment with boceprevir for hepatitis C genotype 1b.

  • A School-Based Human Papillomavirus Vaccination Program in Barretos, Brazil: Final Results of a Demonstrative Study. Fregnani, José Humberto Tavares Guerreiro; Carvalho, André Lopes; Eluf-Neto, José; Ribeiro, Karina de Cássia Braga; Kuil, Larissa de Melo; da Silva, Tauana Arcadepani; Rodrigues, Silvia Lapola; Mauad, Edmundo Carvalho; Longatto-Filho, Adhemar; Villa, Luisa Lina // PLoS ONE;Apr2013, Vol. 8 Issue 4, p1 

    Introduction: The implementation of a public HPV vaccination program in several developing countries, especially in Latin America, is a great challenge for health care specialists. Aim: To evaluate the uptake and the three-dose completion rates of a school-based HPV vaccination program in...

  • Cyclopentolate.  // Reactions Weekly;Oct2014, Vol. 1522 Issue 1, p72 

    The article presents a case report of a 10-year-old boy who developed syncope after receiving treatment with cyclopentolate for double vision.

  • Atenolol/thalidomide interaction.  // Reactions Weekly;10/11/2008, Issue 1223, p6 

    The article describes the case of a 76-year-old man receiving atenolol for hypertension who developed syncope and bradycardia during concomittant treatment with thalidomide for mutiple myeloma. The man had mild pitting oedema in both of his lower extremities. A mild pancytopenia was revealed by...

  • Rofecoxib.  // Reactions Weekly;9/16/2006, Issue 1119, p18 

    The article discusses research being done on rofecoxib. It references a study by V. J. Colucci et al published in the May-June 2006 issue of the "Journal of Pharmacy Technology." A 62-year old man developed complications while taking rofecoxib for the treatment of back injury. He experienced...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics